# SDR CALA2025030702632

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 28,436 hours, 10,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE NOT SEATED PROPERLY AND NEEDS TO BE RESTOWED REMOVED AND REINSTALLED L2 DOOR SLIDE AS PER  737 AMM 25-66-01 TO PERFORM PROPER DOOR SLIDE PACKING MATERIAL. EXCESS MATERIAL HANGING DOWN CW RII REQUIREMENTS PER GMM 09-25-05.
